# SDR 9605859955

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1474252
- Condition: Leaking
- Location: Rt Hyd System
- Part time: 39,169 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY OCCURRED DURING CLIMBOUT FROM YWG.  FLIGHT CONTINUED TO DESTINATION (MSP). CAPTAIN DECLARED YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BRAKE/SPOILER VALVE.  ALSO, REPLACED CASE DRAIN FILTERS.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
